2025-02-23T03:40:55-05:00 DEBUG: VuFindSearch\Backend\Solr\Connector: Query fl=%2A&wt=json&json.nl=arrarr&q=id%3A%22irk-123456789-106493%22&qt=morelikethis&rows=5
2025-02-23T03:40:55-05:00 DEBUG: VuFindSearch\Backend\Solr\Connector: => GET http://localhost:8983/solr/biblio/select?fl=%2A&wt=json&json.nl=arrarr&q=id%3A%22irk-123456789-106493%22&qt=morelikethis&rows=5
2025-02-23T03:40:55-05:00 DEBUG: VuFindSearch\Backend\Solr\Connector: <= 200 OK
2025-02-23T03:40:55-05:00 DEBUG: Deserialized SOLR response

A Note on Limit Shapes of Minimal Difference Partitions

We provide a variational derivation of the limit shape of minimal difference partitions and discuss the link with exclusion statistics

Saved in:
Bibliographic Details
Main Authors: Comtet, A., Majumdar, S.N., Sabhapandit, S.
Format: Article
Language:English
Published: Фізико-технічний інститут низьких температур ім. Б.І. Вєркіна НАН України 2008
Series:Журнал математической физики, анализа, геометрии
Online Access:http://dspace.nbuv.gov.ua/handle/123456789/106493
Tags: Add Tag
No Tags, Be the first to tag this record!
id irk-123456789-106493
record_format dspace
spelling irk-123456789-1064932016-09-30T03:02:44Z A Note on Limit Shapes of Minimal Difference Partitions Comtet, A. Majumdar, S.N. Sabhapandit, S. We provide a variational derivation of the limit shape of minimal difference partitions and discuss the link with exclusion statistics 2008 Article A Note on Limit Shapes of Minimal Difference Partitions / A. Comtet, S. N. Majumdar, S. Sabhapandit // Журнал математической физики, анализа, геометрии. — 2008. — Т. 4, № 1. — С. 24-32. — Бібліогр.: 24 назв. — англ. 1812-9471 http://dspace.nbuv.gov.ua/handle/123456789/106493 en Журнал математической физики, анализа, геометрии Фізико-технічний інститут низьких температур ім. Б.І. Вєркіна НАН України
institution Digital Library of Periodicals of National Academy of Sciences of Ukraine
collection DSpace DC
language English
description We provide a variational derivation of the limit shape of minimal difference partitions and discuss the link with exclusion statistics
format Article
author Comtet, A.
Majumdar, S.N.
Sabhapandit, S.
spellingShingle Comtet, A.
Majumdar, S.N.
Sabhapandit, S.
A Note on Limit Shapes of Minimal Difference Partitions
Журнал математической физики, анализа, геометрии
author_facet Comtet, A.
Majumdar, S.N.
Sabhapandit, S.
author_sort Comtet, A.
title A Note on Limit Shapes of Minimal Difference Partitions
title_short A Note on Limit Shapes of Minimal Difference Partitions
title_full A Note on Limit Shapes of Minimal Difference Partitions
title_fullStr A Note on Limit Shapes of Minimal Difference Partitions
title_full_unstemmed A Note on Limit Shapes of Minimal Difference Partitions
title_sort note on limit shapes of minimal difference partitions
publisher Фізико-технічний інститут низьких температур ім. Б.І. Вєркіна НАН України
publishDate 2008
url http://dspace.nbuv.gov.ua/handle/123456789/106493
citation_txt A Note on Limit Shapes of Minimal Difference Partitions / A. Comtet, S. N. Majumdar, S. Sabhapandit // Журнал математической физики, анализа, геометрии. — 2008. — Т. 4, № 1. — С. 24-32. — Бібліогр.: 24 назв. — англ.
series Журнал математической физики, анализа, геометрии
work_keys_str_mv AT comteta anoteonlimitshapesofminimaldifferencepartitions
AT majumdarsn anoteonlimitshapesofminimaldifferencepartitions
AT sabhapandits anoteonlimitshapesofminimaldifferencepartitions
AT comteta noteonlimitshapesofminimaldifferencepartitions
AT majumdarsn noteonlimitshapesofminimaldifferencepartitions
AT sabhapandits noteonlimitshapesofminimaldifferencepartitions
first_indexed 2023-10-18T20:13:04Z
last_indexed 2023-10-18T20:13:04Z
_version_ 1796149281815527424